# SDR 2001FA0000444

- Difficulty date: July 27, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Part number: 5546257001
- Condition: Corroded
- Location: Vertical Gyro
- Component: Vertical Gyro, Collins
- Component part number: 332D11A
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION ON CONNECTOR BETWEEN PINS N AND P.  CORROSION CAUSED BY INTERNAL CONDENSATION.  THIS IS RESULTED IN ATTITUDE INDICATOR FLAGGING AND SHOWING IMPROPER ATTITUDES.
